# SDR UIEA2014063000293

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,778 hours, 21,730 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, O

## Discrepancy

APU COLD START, OAT - 44C, FL350,  START UNSUCCESSFUL.   R & R ECU OPS CHECKED GOOD IAW AMM 49-11-00.
